# SDR SIMA20190109007

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 33,683 hours, 29,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104597
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT OVER WING EXTERIOR EMERGENCY LIGHTS INOP. C/A-TROUBLE SHOT LT AND RT OVER WING EXTERIOR EMERGENCY LIGHTS IAW WM 33-50-50. FOUND NR 4 EMERGENCY BATTERY TO BE BAD. REMOVED AND REPLACED NR 4 EMERGENCY BATTER AND NR 4 EMERGENCY BATTERY CHARGER IAW W/C 33-700-19. OP CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. END. BATTERY CHARGER ASSY P/N 11-0049 S/N 12811.
